# SDR SWIA200211079

- Difficulty date: July 27, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 776 hours, 696 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 12,000 FT, RECEIVED A RIGHT EMERGENCY DOOR CAUTION MESSAGE.  CAUTION SELF CLEARED AT ABOUT 7000 FT (NO CABIN PRESSURE LOSS).  CLEANED AND INSPECTED RIGHT EMERGENCY EXIT DOOR PROXIMITY SENSOR.  RESECURED DOOR.  OPS CHECK GOOD.
